... been on it since July. My doctor's office states that they haven't heard of this side effect. Also, how long has anyone been on the patch? I've had a hyterectomy with both ovaries removed. Will I been on it for life?
Hair loss is a side effect of estradiol.
I don't know how long you have to be on estradiol though. You'll have to discuss this with your doctor.
Skin side effects
Chloasma or melasma, which may persist when drug is discontinued; erythema multiforme; erythema nodosum; hemorrhagic eruption; loss of scalp hair; hirsutism; pruritus, rash.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2011 • 1 answer
I dont see hair loss as a side effect from famvir, has anyone else? I feel like my hair is thinning?
Posted 10 May 2011 • 1 answer
Has anyone experienced hair loss with Lithostat? Not sure if my hair loss is a side effect from this
Posted 11 Nov 2011 • 1 answer
Posted 14 Aug 2014 • 1 answer
Posted 12 Dec 2016 • 0 answers